advertisement
Question
Posted by: Lizzy | 2011/05/10

Nebuliseer

Hallo Dokter.

My dogter is 9 jaar oud. Ek nebuliseer haar met Duolin en Pulmicort. Dit maak haar baie bewerig en laat haar hart vinniger klop. Is dit nadelig vir haar?

Baie dankie.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lizzy

Dit is nie nadelig vir haar nie. Die Duolin nebulisasie kan met Atrovent vervang word. Dit behoort die bewerigheid en hartkloppings te voorkom. Duolin bestaan uit ipratropium bromide (atrovent) en salbutamol. Die salbutamol veroorsaak hartkloppings en bewerigheid.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement